MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETCF3636C49E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802)
Date of Event 03/20/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 89mm abdominal aortic aneurysm.It was reported that post-operatively a ct performed 2 years and 11 months later identified a type ia endoleak was present.It was reported that the aneurysm measured 7.5 cm x 8.9 cm.Intervention was performed just under a month later, a endurant aortic cuff etcf3636c49e was implanted along with the implantation of endoanchors.A 6x22 non-mdt( icast) was also placed in the left renal.Despite this the type ia endoleak was still present.As per the physician the cause of the event was anatomy and noted the aortic neck diameter had enlarged.It was reported the patient presented to the er with a ruptured aneurysm approximately four weeks post the re-intervention.A chimney was placed in the left renal artery and a endurant aortic cuff etcf3636c49e was implanted up to the right renal and sma.A chimney was then placed into the sma and covered the right renal artery, sma, and celiac artery with a valiant navion vnmf4343c103e stent graft and then placed another valiant navion vnmf4040c103e more proximally.A final angiogram showed the ia endoleak had resolved and the sma and left renal were perfused.The patient was then extubated that night and reported to be in a stable condition the next morning.The patient was being discharged from hospital four days later and it was reported when the patient got out of bed they collapsed suddenly, and cpr was performed.The patient subsequently expired.As per the physician the cause of death is unknown and there won¿t be an autopsy performed.No additional clinical sequalae were provided and the patient has expired.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key9942367
Report Number9612164-2020-01535
Device Sequence Number3752092
Product Code MIH
UDI-Device Identifier00613994991461
UDI-Public00613994991461
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2020
Device Model NumberETCF3636C49E
Device Catalogue NumberETCF3636C49E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR